# SDR DLL17972228

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1207
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 3508807
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

C-HYD QTY DROPPED TO HALF, ALL PUMPS TURNED OFF AND QTY CONTINUED TO DROP.  FOUND C-ENG DRIVEN PUMP CASE BROKEN.  REPLACED PUMP AND     FILTERS.
